JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON RINGS CONTAINING A P-INJECTIVE MAXIMAL LEFT IDEAL
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON RINGS CONTAINING A P-INJECTIVE MAXIMAL LEFT IDEAL
Kim, Jin-Yong; Kim, Nam-Kyun;
  PDF(new window)
 Abstract
We investigate in this paper rings containing a finitely generated p-injective maximal left ideal. We show that if R is a semiprime ring containing a finitely generated p-injective maximal left ideal, then R is a left p-injective ring. Using this result we are able to give a new characterization of von Neumann regular rings with nonzero socle.
 Keywords
von Neumann regular rings;p-injective ideals;p.p.-rings;
 Language
English
 Cited by
1.
On Rings Containing a Non-essential nil-Injective Maximal Left Ideal,;;

Kyungpook mathematical journal, 2012. vol.52. 2, pp.179-188 crossref(new window)
1.
On Rings Containing a Non-essential nil-Injective Maximal Left Ideal, Kyungpook mathematical journal, 2012, 52, 2, 179  crossref(new windwow)
2.
Left Rings, International Journal of Mathematics and Mathematical Sciences, 2011, 2011, 1  crossref(new windwow)
 References
1.
Trans. Amer. Math. Soc., 1960. vol.97. pp.457-473 crossref(new window)

2.
Rings Theory : Nonsingular Rings and Modules, 1976.

3.
Pacific J. Math., 1964. vol.14. pp.645-650 crossref(new window)

4.
Proc. Amer. Math. Soc., 1975. vol.48. pp.21-25 crossref(new window)

5.
Mh. Math., 1978. vol.86. pp.251-257 crossref(new window)

6.
J. Algebra, 1980. vol.95. pp.13-20

7.
Comm. Algebra, 1992. vol.20. pp.749-759 crossref(new window)

8.
Comm. Algebra, 1993. vol.21. pp.4473-4479 crossref(new window)